# SDR UPS804415

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36471171N
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND FRAME FITTING B/S 960 IN RT WHEEL WELL ABOVE LONG 24R IS CORRODED AND CRACKED. REMOVED AND REPLACED FITTING AT B/S 960 IN RT WHEEL WELL PER SRM 53-2-0 FIG 8.
